# SDR 07FDEA03377

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53978155
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD EXTERNAL REPAIR AT SKIN FRAME 65-66, STRG 33-34 RT, NOT CONFORM TO SRM 53-10-12/FIG 225.  EXTERNAL DOUBLER REPAIR RENEWED IAW SRM 53-10-12/FIG 225.
